# SDR AUS20020035

- Difficulty date: January 16, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Failed
- Location: Mlg Actuator
- Component: Landing Gear Re
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR ASSIST ACTUATOR MOUNT BRACKET FAILED. DAMAGE CAUSED TO FUSELAGE. INVESTIGATION FOUND THAT THE EMERGENCYSELECTOR LEVER WAS NOT FULLY MOVED TO THE FULL UP DETENTCAUSING THE LEVER TO MOVE TOWARDS THE DOWN POSITION WHILE THE GEAR WAS EXTENDING CAUSING BOTH HYDRAULIC SYSTEMS TO OPPOSE EACHOTHER. THE ASSISTER ACTUATOR MOUNTING BRACKET SHEARED RESULTING IN THE ACTUATOR BEING FORCED INTO THE FRAME 29 FUSELAGE WEB AND RUPTURING THE SKIN. PERSONNEL/MAINTENANCE ERROR. INCORRECTOPERATION.
